# SDR AALA202504038748

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 62,491 hours, 39,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FA JUMPSEAT BY DOOR 2L NEEDS TO BE REPLACED. MAINTENANCE REPLACED FLT ATTENDED SEAT FLASHLIGHT BATTERY AT L2 DOOR IAW AMM25-60-00.
